Identification of a kernel in an evolutionary integral equation occurring in subdiffusion

vastutusandmed
Jaan Janno and Kairi Kasemets
ajakirja aastakäik number kuu
vol. 25, 6
ilmumisaasta
leheküljed
p. 777-798
võtmesõna
evolutionary integral equation
distributed fractional derivatives
ISSN
1569-3945
märkused
Bibliogr.: 27 ref
TTÜ struktuuriüksus
keel
inglise
Janno, J., Kasemets, K. Identification of a kernel in an evolutionary integral equation occurring in subdiffusion // Journal of inverse and ill-posed problems (2017) vol. 25, 6, p. 777-798.